# SDR F3LA201911060138

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 02695
- Aircraft time: 45,247 hours, 28,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCU6361OR7
- Condition: Failed
- Location: Hyd System
- Part time: 45,427 hours, 28,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

LP1229537-1 DISCREPENCY:  HYD Y RES OVERHEAT IN FLIGHT  FOLLOWED ECAM AND QRH AND RETURNED TO MCO. 
LP1229537-1 CORRECTIVE ACTION:  REF TSM29-13-00-810-802-A.  PERFORMED FAULT CONFIRMATION IAW STEP 3B.  DETERMINED MORE NOISE THAN USUAL AT CHECK VALVE Y (3083GM).  REF STEP 4A, REQUIRES REPLACEMENT AT CHECK VALVE Y (3083GM).  DEFECT REMAINS OPEN.  REQUIRES FURTHER T/S. REF LP1229537 ITEM 2 FOR FURTHER MAINTENANCE ACTIONS.  
LP1229537-2 DISCREPENCY:  REF LP1229537 ITEM1.  "HYD Y RES OVERHEAT IN FLIGHT FOLLOWED ECAM AND QRH AND RETURNED TO MCO"  
LP1229537-2 CORRECTIVE ACTION:  R/R 3083GM CHECK VALVE AND REPLACED LP FILTER 3002GM PRECAUTIONARY AND ALL OPS CHECKS NORMAL AT THIS TIME REF AMM 29-13-44-610-001-A, AMM29-24-21-400-801-A, & TSM 29-13-00-810-802-A.  CHECK VALVE WAS CONFIRMED BAD ON VISUAL INSPECTION AFTER REMOVAL/  (3083GM)
